HARRY M. BAUER, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: The review of acetaminophen by Ameer and Greenblatt (1) contains what appears to be a typographical error, the implication of which is seriously misleading. The authors state on p. 205, "Hemophilic patients receiving aspirin (my italics) or multiple doses of acetaminophen showed no significant changes in bleeding time." The reference given for that statement, in fact, is quite clear in stating that acetaminophen only was given to hemophiliac persons, not aspirin (2). Although the use of aspirin might not cause significant changes in the bleeding time of patients with mild bleeding disorders, in severe hemophilia the results
BAUER HM. Aspirin and Hemophilia. Ann Intern Med. 1977;87:795. doi: https://doi.org/10.7326/0003-4819-87-6-795_1
Download citation file:
Published: Ann Intern Med. 1977;87(6):795.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use